# SDR V0XD20210503004

- Difficulty date: April 28, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 39,376 hours, 31,933 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Bs 295-364 S25r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25R IS CORRODED BEYOND LIMITS BETWEEN FS 295 AND 364. CORRECTIVE ACTION: REMOVED AND REPLACED STGR 25R FROM FS 280 TO FS 319 IAW CRJ 900 SRM 51-26-00, 51-21-06, 51-21-03, 53-21-08, 51-40-11, 51-21-11, 51-25-06, 51-25-16, 51-21-03
